My 77 yr old husband has been on IV Ertapenem since 8-24-09 and has had multiple symptoms including loss of appetite, dermatitis, and renal insufficiency, in addition to the confusion etc.
23 Sep 2009
You can view a full and accurate list of side-effects for Ertapenem here:
The most common side-effects are: Diarrhea; dizziness; headache; indigestion; nausea; sleeplessness; vomiting.
See also: http://www.drugs.com/mtm/ertapenem.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife required daily administration of Ertapenem and Cubicin IV antibiotics for a liver infection following a Whipple operation for removal of a ...
When taking xanax and ambien can a person become confused and disoriented when mixed with trazadone?
When taking xanax and ambien can a person become confused and disoriented if mixed with trazadone
Patient has acute muscular paralysis following Amikacyn.Treatment stopped 1week.how long to recover?
my patient is 75 years old, treated for nosocomial infection after surgery. treatment included Ertapenem and Amikacyn.Treatment stopped 10 days ago ...
... couple of days she is acting confused and disoriented, her coordination is off, can januvia cause this?